| Model Number |
1010-12-100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Limb Fracture (4518)
| Date of Event |
01/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2019 patient had left hip pain in hip and loud noise.On (b)(6) 2019 patient had femur fracture and broken steel plate (synthes).Then the patient was revised on (b)(6) 2019.Patient had undergone a total hip arthroplasty revision and open reduction internal fixation due to failure orif left tha peri-prosthetic fracture(no infection noted).They had managed to support the fracture with synthes trauma devices and replaced only the stem with a competitor(stryker).Doi: (b)(6) 2019: dor: (b)(6) 2019; left hip 2nd complaint.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.